# SDR 97ZZZX941

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N358AL
- Make and model: Bell 206L-3
- Aircraft serial: 51460
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 206011819109
- Condition: Mismanufactured
- Location: T/R Hub
- Part time: 549 hours
- Component: 206011810145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO SET FLAP ANGLE ON BLADES, FOUND YOKE INBOARD WHERE BLADE MOUNTS ARE NOT MILLED OUT ENOUGH TO PROPERLY SET BLADE FLAP ANGLE.  YOKE NOT AIRWORTHY.
